Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:topamax pins needles Jimmy B

Posted by anniebananie on January 25, 2002, at 13:49:37

In reply to Re:topamax weight loss/ Stomach pain???, posted by Jimmy B on January 24, 2002, at 9:23:42


> also, has anyone else felt a "pins and needles" feeling in their fingers and feet? how long do most of the side effects seem to last?

Yes, I had "pins & needles", kind of a cold tingling, for 6-8 months after starting topamax, but it wasn't as bad after the first 6-8 weeks.

Annie


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anniebananie thread:5053
URL: http://www.dr-bob.org/babble/20020124/msgs/91560.html